# SDR SWAA2024091034840

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 29,998 hours, 14,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP (LH 4;5;6 AREA LIGHT; LH WING TO BODY)<[01] R&R EMERGENCY LIGHT CHARGER AND BATTERY PACK AT M1670 OPS OK IAW AMM 33-51-06.
